MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø50 TWO-HOLES; CEMENTLESS ACETABULAR CUP

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø50 TWO-HOLES; CEMENTLESS ACETABULAR CUP
Model Number 01.32.150DH
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/27/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.At 9 months after the primary surgery the surgeon performed a washout, removed all implants, and implanted an antibiotic spacer.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 02 february 2022: lot 188867: (b)(4) items manufactured and released on 27-feb-2019.Expiration date: 2024-02-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event.Additional implant involved: liner: mpact 01.32.3241hct flat pe hc liner ø32/d (k103721) lot.2000178.Batch review performed on 02 february 2022: lot 2000178: (b)(4) items manufactured and released on 06-mar-2020.Expiration date: 2025-02-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported.Additional implant involved: stem: amistem p 01.18.402 amistem-p std stem size 2 (k173794) lot.2000050.Batch review performed on 02 february 2022: lot 2000050: (b)(4) items manufactured and released on 12-may-2020.Expiration date: 2025-04-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported.Additional implant involved: ball heads: mectacer 01.29.205 biolox delta ceramic ball head 12/14 ø 32 size m 0 (k112115) lot.1904642.Batch review performed on 02 february 2022: lot 1904642: (b)(4) items manufactured and released on 19-sep-2019.Expiration date: 2024-09-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Additional implant involved: screws: mpact 01.32.6530 cancellous bone screw, flat head ø 6,5 l 30 (k103721) lot.2002265.Batch review performed on 02 february 2022: lot 2002265: (b)(4) items manufactured and released on 30-apr-2020.Expiration date: 2025-04-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with other 2 similar reported events.

Brand Name
CUP: MPACT ACETABULAR SHELL Ø50 TWO-HOLES
Common Device Name
CEMENTLESS ACETABULAR CUP
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13557377
Report Number3005180920-2022-00137
Device Sequence Number14386125
Product Code LPH
UDI-Device Identifier07630030810763
UDI-Public07630030810763
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/18/2024
Device Model Number01.32.150DH
Device Catalogue Number01.32.150DH
Device Lot Number188867
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2022
Initial Report FDA Received Date02/18/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/27/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale